# SDR SWAA2022033179739

- Difficulty date: March 2, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON FWD CARGO BAY STRINGER AT BS 540 R/H STRINGER 24. / [01] EVALUATED CRACK ON FCB STR 24 R/H BS 536 ; STRINGER DAMAGE FOUND TO BE OUT LIMITS IAW SRM 53-00-03-1A-1 FIG 103[07] RECEIVED; AND VERIFIED NEW STRINGER SECTION HFAB53-STS-011 FORMED; HEAT TREATED AND DRY PEN INSPECTED ; LOCATED BTW B/S 500D+10'-540 STR 24R/H ON CUSTOMER RO NO :859027-SWA PO: 859027/1 AND HAT SECTION :HFAB53-HS-011 LOCATED BTW B/S 500D-520 CUSTOMER RO NO :859025-SWA PO:859025/1.  LOCATED AND DRILLED IAW SRM 53-00-03-2R-1 REPAIR 1 AND DWG 143A3230 REV:B; DWG 143A0060 REV:A.  OK TO PRIMER;[08] VERIFIED CORRECTIVE ACTION 7.;
